MAUDE Adverse Event Report: AESCULAP AG AS; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

AESCULAP AG AS; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number NR404Z
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
An outside law firm reported that a patient experienced issues following a left knee prosthesis that required subsequent medical intervention.According to the operative report dated (b)(6) 2022, a patient underwent a left total knee arthroplasty for osteoarthritis.The procedure was performed using cemented knee components (aesculap system) with palacos bone cement.The operative report indicates the patient tolerated the procedure well with no intraoperative complications, and the implants were placed with appropriate alignment and stability.According to a subsequent operative report dated (b)(6) 2023, the patient underwent a revision left total knee arthroplasty due to aseptic loosening of the femoral and tibial components.Intraoperatively, both components were noted to be grossly loose, with no cement adherent to the implants.The components were removed without significant bone loss.Revision was performed using stemmed femoral and tibial components, bone cement, and adjunctive materials including antibiotic beads.Final implantation demonstrated stable fixation with appropriate alignment and full range of motion without instability.The patient tolerated the procedure and was transferred to recovery in stable condition with no intraoperative complications reported.A follow-up clinic note dated (b)(6) 2025, documents ongoing left knee pain and effusion.Range of motion was reported as normal with maintained alignment.No infection was documented.
 
Additional Manufacturer Narrative
The adverse event is filed under ais reference (b)(4).Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.

Brand Name
AS
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key24661553
Report Number3005673311-2026-00050
Device Sequence Number14731799
Product Code KRO
UDI-Device Identifier04046963176549
UDI-Public(01)04046963176549(11)210301(17)310228(10)52668112
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/23/2026
Report Date (Section F) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNR404Z
Device Catalogue NumberNR404Z
Device Lot Number52668112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/03/2026
Device Age60 MO
Event Location Hospital
Date Report to Manufacturer03/03/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/23/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight104 KG
Date Report Sent to FDA03/23/2026